Doctor insights on:
WHY ARE YOU ASKING: If you are allergic to a medication sure. I keep wondering why there are all these questions about dying from antibiotics. Hopefully your dr knows to write appropiate instructions on the rx. If you have trouble undersatnding, tell your dr. If youre wondering aboutgetting high on antibiotics - it's pretty silly. ...Read more
By mistake i gavean overdose of amoxicillin antibiotic to my one year old for two days.. is it harmful for my baby..what i have to do dr? I am worried
I would like to know what the effects of and overdose of amoxicillin are for a 6 yr old girl? The amoxicillin is for two different children of different ages and my daughter just drank 3bottles that were almost full.
Anytime : Anytime your child eats or drinks something she shouldn't have, you can call the poison control center toll-free for advice. 1-800-222-1222 this is the number even er doctors and pediatricians use for the most up-to-date advice and treatments for ingestions. If your child is having trouble breathing or is in severe distress after eating something she shouldn't have, this would be a reason to call 911 and go to the er instead. Overdose can cause confusion, severe skin rash, kidney damage and/or seizures. ...Read more
- Talk to a doctor live online for free
- Can a child overdose on amoxicillin?
- Amoxicillin overdose children
- Amoxicillin overdose symptoms
- Ask a doctor a question free online
- Can you overdose on amoxicillin?
- Can you overdose on amoxicillin 500mg?
- What happens when you overdose on amoxicillin?
- How many amoxicillin does it take to overdose?
- Talk to a urgent care specialist online for free